# SDR TWAA9809602

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE CHECK, FOUND FUSELAGE DAMAGE AT STA 204, L22R.  GROOVE IN SKIN 2.5 INCHES LONG BY 1.8 INCHES BY .200 INCH DEEP.  INSTALLED REPAIR PER SRM 53-04, PAGE 39.  TOTAL TIME:  45,640 HOURS.  TOTAL CYCLES:  23.735.  (X)
